MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D5
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in leventon (b)(4).As an incidence ((b)(4)).As the defective unit was not available for inspection and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the claimed defect.Note: the mw5056176 adverse event report states that the model is 250d2 (2-day infusion).This is not correct, since the lot number 131807l corresponds to a 250d5 model (5-day infusion).
 
Event or Problem Description
Leakage of chemotherapy solution (2-5 ml) from elastomeric balloon into pump capsule.Solution was contained within pump and did not leak outside of infusion device.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7552689
Report Number9611707-2018-00017
Device Sequence Number1186572
Product Code MEB
UDI-Device Identifier08436020764882
UDI-Public08436020764882
Combination Product (Y/N)N
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/11/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2015
Device Model Number250D5
Device Catalogue NumberL25915-250D5-FDA
Device Lot Number131807L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1